MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRS CVD FEM ST W/O BODY 13X127; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRS CVD FEM ST W/O BODY 13X127; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6485-3-813
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
This report is for the revision in (b)(6) 2020 for broken stem, due to fall.Hmrs was used on (b)(6) 2001.Since the stem broke due to patient fall in (b)(6) 2020, it was replaced on (b)(6) 2020.On (b)(6) 2020, revision surgery was done due to infection.Patient fell again, and x-ray showed that the clip had come off.

Brand Name
MRS CVD FEM ST W/O BODY 13X127
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11512686
Report Number0002249697-2021-00485
Device Sequence Number3844477
Product Code KRO
UDI-Device Identifier07613327048605
UDI-Public07613327048605
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number6485-3-813
Device Catalogue Number64853813
Device Lot Number226370A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2021
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;